# SDR SWAA2024050977763

- Difficulty date: April 21, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN STIFFENER AT BS 706+7 RBL 63 WL 202<[01] REFER TO FAULT TTG8Q00SN4XS WHERE EA 24-153-01070 WAS ADDED AS A SUBTASK.;[02] CORRECTED MEASUREMENT TABLE.;[03] UPDATED STEP 2.1 AND 2.3
